# SDR UALA2010080202792

- Difficulty date: July 31, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 46,924 hours, 5,588 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEAT 54 HJK.  LIGHT FOUND INOPERATIVE. RELAMPED. OPS OKAY.
